# SDR DALA2018050303023

- Difficulty date: May 2, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 84,371 hours, 37,095 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2R AND 4R HARD TO ARM/DISARM. REMOVED AND REPLACED DOOR 4R GIRT BAR AND FITTINGS PER AMM 25-66.
